# SDR SIMA200717901

- Difficulty date: June 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 18,465 hours, 18,460 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN DV WINDOW SQUEALING THROUGH 20,000 FEET WITH CABIN ALTITUDE 6.8 PSI.   RETORQUED FRONT FRONT WINDSHIELD IAW EMB AMM 56-10-01.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
